A weighted pointwise ergodic theorem
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, p. 139-150
@article{AIHPB_1998__34_1_139_0,
     author = {Assani, I.},
     title = {A weighted pointwise ergodic theorem},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1998},
     pages = {139-150},
     zbl = {0902.28011},
     mrnumber = {1617709},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_1_139_0}
}
Assani, I. A weighted pointwise ergodic theorem. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 139-150. http://www.numdam.org/item/AIHPB_1998__34_1_139_0/

[1] I. Assani, Strong laws for weighted sums of independently identically distributed random variables, Duke Mathematical Journal, Vol. 88, 1997, pp. 217-246. | MR 1455518 | Zbl 0883.60023

[2] J. Bourgain, H. Furstenberg, Y. Katznelson and D. Ornstein, Return times of dynamical systems Appendix to J. Bourgain, Pointwise Ergodic Theorems for Arithmetic Sets, I.H.E.S., Vol. 69, 1989, pp. 5-45. | Numdam | MR 1019960 | Zbl 0705.28008

[3] A. Bellow, R. Jones and J. Rosenblatt, Convergence for moving averages, Ergod. Th. & Dynam. Sys., Vol. 10, 1990, pp. 43-62. | Zbl 0674.60035

[4] A. Bellow and V. Losert, The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences, Trans. Amer. Math. Soc., Vol. 288, 1985, pp. 307-345. | MR 773063 | Zbl 0619.47004

[5] R. Salem and A. Zygmund, Some properties of trigonometric series whose terms have random signs, Acta. Math., Vol. 91, 1954, pp. 245-301. | MR 65679 | Zbl 0056.29001